# SDR ASAA12511281

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 19,755 hours, 6,289 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT. OVERHEAT LIGHT ILLUMINATED.  ACCOMPLISHED QRH PROCEDURES.  SWITCH OFF FOR 5 MINUTES TURNED WINDOW HEAT BACK ON AND OVERHEAT LIGHT ILLUMINATED IMMEDIATELY.  TURNED SWITCH OFF FOR REMAINDER OF FLIGHT.  BITE OF WHCU DOES NOT HAVE ANY CURRENT FAULTS.  LOGGED FAULTS SHOW P5 9/CONTROL POWER FAULTS.  FOUND COILED CORD FROM SLIDING WINDOW TO CONNECTOR CRACKED WITH INSULATION MISSING AND WIRES EXPOSED.  REPLACED WIRE HARNESS AND GROUND VERIFICATION OPS NORMAL REF AMM 34 41 11.
